Yuyin YU


A Note on Two Constructions of Zero-Difference Balanced Functions
Zongxiang YI Yuyin YU Chunming TANG Yanbin ZHENG 
Publication:   
Publication Date: 2019/04/01
Vol. E102-A  No. 4  pp. 680-684
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
constant composition codeconstant weight codedifference system of setsfrequency-hopping sequencezero-difference balanced function
 Summary | Full Text:PDF

On the Glide of the 3x+1 Problem
Yuyin YU Zongxiang YI Chuanming TANG Jian GAO 
Publication:   
Publication Date: 2019/03/01
Vol. E102-A  No. 3  pp. 613-615
Type of Manuscript:  LETTER
Category: Mathematical Systems Science
Keyword: 
3x+1Collatz problemnumber theory
 Summary | Full Text:PDF

Permutation Polynomials over Zpn and Their Randomness
Yuyin YU Lishan KE Zhiqiang LIN Qiuyan WANG 
Publication:   
Publication Date: 2017/03/01
Vol. E100-A  No. 3  pp. 913-915
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
permutation polynomialresidue class ringsingle cycle functionT-function
 Summary | Full Text:PDF